# SDR MALA000642

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LEADING EDGE 611BR HAS SEVERAL CRACKED RIBS.  REFER TO CELSIUS TASK CARD 6514, W/O18737.  MAINTENANCE NDTPERFFVND T006EC NO CRACKS NOTED.  CUT OUT CRACKED AREA, FABRICATED DOUBLER, ALODINED, PRIMED, AND INSTALLED IAW 57-10-30.
